JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PSEUDO ALMOST PERIODIC SOLUTIONS FOR DIFFERENTIAL EQUATIONS INVOLVING REFLECTION OF THE ARGUMENT
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PSEUDO ALMOST PERIODIC SOLUTIONS FOR DIFFERENTIAL EQUATIONS INVOLVING REFLECTION OF THE ARGUMENT
Piao, Daxiong;
  PDF(new window)
 Abstract
In this paper we investigate the existence and uniqueness of almost periodic and pseudo almost periodic solution for nonlinear differential equation with reflection of argument. For the case of almost periodic forced term, we consider the frequency modules of the solutions.
 Keywords
almost periodic solution;pseudo almost periodic solutions differential equations;reflection of the argument;fixed point method;
 Language
English
 Cited by
1.
ASYMPTOTIC EQUIVALENCE OF ALMOST PERIODIC SOLUTIONS FOR A CLASS OF PERTURBED ALMOST PERIODIC SYSTEMS, Glasgow Mathematical Journal, 2010, 52, 03, 583  crossref(new windwow)
2.
Comparison results for first order linear operators with reflection and periodic boundary value conditions, Nonlinear Analysis: Theory, Methods & Applications, 2013, 78, 32  crossref(new windwow)
3.
Pseudo Almost Automorphic Solutions for Differential Equations Involving Reflection of the Argument, ISRN Mathematical Analysis, 2012, 2012, 1  crossref(new windwow)
4.
Pseudo-almost periodic viscosity solutions of second-order nonlinear parabolic equations, Nonlinear Analysis: Theory, Methods & Applications, 2011, 74, 18, 6970  crossref(new windwow)
 References
1.
Asymptotic behavior of solutions of functional-Differential Equations, 1978. pp.118-142

2.
Int. J. Math. Math. Sci., 1985. vol.8. pp.151-163 crossref(new window)

3.
Nonlinear Anal., 1987. vol.11. pp.1075-1083 crossref(new window)

4.
Int. J. Math. Math. Sci., 1987. vol.10. pp.361-371 crossref(new window)

5.
J. Math. Anal. Appl., 1988. vol.135. pp.31-37 crossref(new window)

6.
J. Marh. Anal. Appl., 1994. vol.181. pp.62-76 crossref(new window)

7.
thesis, the University of Western Ontario, 1992.

8.
Nonlinear Anal., 1996. vol.27. pp.369-386 crossref(new window)

9.
Nonlinear Anal., 1997. vol.28. pp.1141-1155 crossref(new window)

10.
Sci. China Ser. A, 2001. vol.44. pp.1156-1161 crossref(new window)

11.
Chinese Ann. Math., 1999. vol.20B. pp.489-494

12.
Lecture Notes in Math., 1974. vol.377.

13.
Almost Periodic Functions(2nd Ed.), 1989.

14.
Almost periodic differential functions and differential equations, 1982.